MAUDE Adverse Event Report: ARTHREX, INC. MENISCL VIPER REPR KIT,DISP,MED; POLYETHYLENE SYNTHETIC SUTURE

ARTHREX, INC. MENISCL VIPER REPR KIT,DISP,MED; POLYETHYLENE SYNTHETIC SUTURE
Model Number MENISCL VIPER REPR KIT,DISP,MED
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 07/09/2025, it was reported by an arthrex subsidiary employee via (b)(4) that an ar-13930ds meniscal viper thread was frayed when it was retrieved.This occurred during use in a case with no patient effect.This case was completed by using another product of same product number.No patient harms.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event descriptions, and any additional field information, arthrex was able to determine the most likely cause.The most likely cause of the reported failure is user error, including incorrect surgical technique during device application.These factors may have contributed to the malfunction or compromised the integrity of the implant during the procedure.The complaint allegation could not be confirmed, as the device was not received for evaluation, and no evidence of the reported failure was provided.

Brand Name
MENISCL VIPER REPR KIT,DISP,MED
Common Device Name
POLYETHYLENE SYNTHETIC SUTURE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22675442
Report Number1220246-2025-03164
Device Sequence Number9473274
Product Code GAT
UDI-Device Identifier00888867015715
UDI-Public00888867015715
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K021434
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMENISCL VIPER REPR KIT,DISP,MED
Device Catalogue NumberAR-13930DS
Device Lot Number5013155949
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date07/09/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2025
Supplement Date Received by Manufacturer11/04/2025
Initial Report FDA Received Date07/31/2025
Supplement Report FDA Received Date11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown